I have 2 children. Late one night i started cramping really bad just figured my period was on its way, woke up that next morning and had bled way more then usual. I went to take a shower and all of the sudden i had this feeling like i was giving birth, the pressure not the pain though. So i pushed and this white ball about the size of a one of those little bouncy balls came out there was blood on it but it was white. I know I wasnt pregnant, Im on depo provera, in my 10 years or so of periods i have never seen anything like this. I dont currently have medical insur. just switched jobs and am wondering what the heck that was and if i should be running to a hospital
HI YES IT SOUNDS LIKE YOU NEED TO GO TO THE DOCTOR.ARE YOU STILL BLEEDING?WHEN DID THIS HAPPEN TODAY OR YESTERDAY?DO YOU STILL HAVE THE SPECIMEN THAT CAME OUT?IF YOU DO IT WOULD BE HELPFUL TO THE DOCTOR, AS THEY WOULD PROBABLY SEND IT OFF TO THE PATHOLOGIST.I KNOW YOU PROBABLY THINK THAT IS GROSS TO KEEP SOME THING LIKE THAT BUT YOU'LL BE SURPRISED HOW MANT DOCTORS WILL ASK IF YOU STILL HAVE IT.THATS ONLY BECAUSE THEY WANT TO HAVE IT LOOKED AT.ARE YOU BLEEDING REAL HEAVY?HOW LONG HAVE YOU BEEN ON THE DEPO SHOT HAS IT BEEN 10 YEARS?HAVE YOU HAD ANY SIDE EFFECTS FROM IT?USUALLY BEING ON A BIRTH CONTROL SUBSTANCE THAT LONG WITH OUT CHANGING MIGHT NOT BE GOOD FOR YOUR BODY.YOU MIGHT ALL SO TALK TO YOUR DOCTOR ABOUT CHANGING TO SOME THING ELSE.I HOPE THIS INFORMATION HAS HELPED.TAKE CARE OF YOUR SELF.TNT406
hello. my initial thought as i was reading your post is that you passed a large clot while having your period. however, as i kept reading, you said it was white? did you inspect it? what was the texture (hard,soft?) i have not heard of it being white. it is normal to pass clots during your period and anything larger than a quarter may be a concern. i have passed clots before during my period when its heavy on the toilet and it does have that "feeling" when it comes out. but i would give the gyno. a call and ask about it.let us know if you get any answer.
Could have been some loosely attached fibroid..some hang on the inside of the uterus on a thin stalk. You say there was no way you were pregnant...by this I'm assuming you mean you hadn't had intercourse for several months? If you did have intercourse, I'd be more inclined to think that you did have a miscarriage, Depo or not.
Hi...my thoughts...you probably miscarried. Depo is a huge mistake to take...my daughter had tons of problems with it...and, nothing is foolproof except abstinence. I am a nurse, and it sounds like a classic miscarriage to me. Sorry. Good luck!
I WOULD REALLY GO AND SEE YOUR DOCTOR I WAS ON THE DEPO PILL
AND I WAS ON IT FOR 5 YEARS I HAD NO PROBLEMS FOR 4 YEARS AND I THEN BECAME PREGNANT JUST 6 WEEKS AFTER BEING GIVEN THE DEPO INJECTION OFF MY FAMILY PLANNNG DOCTOR.
BUT IF YOU HAD INTERCOURSE IT MAY SOUND LIKE A MISSCARIAGE,GO AND SEE A DOCTOR SO HE/SHE CAN VERIFY THIS FOR YOU. HOPE THIS MAY BE OF SOME HELP.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.